I am an Assistant Professor at the University of Southern California.

From 2012-2016 I was first a Szegö Assistant Professor and then an NSF postdoctoral fellow at Stanford University. I was a member at the IAS in Fall 2016. I completed my Ph.D. in 2012 at MIT (including two years on exchange at U.C. Berkeley), working with Denis Auroux.

More details can be found in my CV (last updated 8/2016).

Research

I'm interested in symplectic topology. Much of my recent work concerns structural aspects of Fukaya categories and Floer theory, using methods of homological algebra and non-commutative geometry, with applications to mirror symmetry and string topology. I gratefully acknowledge the support of the National Science Foundation through Award DMS-1907635.

Papers

S. Ganatra, M. Maydanskiy, Legendrian Surgery Formulae and P. Seidel's Conjecture, appendix to Bourgeois, Ekholm, and Eliashberg's Effect of Legendrian Surgery, Geom. Top. 16 (2012), no. 1, 301-389. Available at arXiv:0911.0026,

Y. Eliashberg, S. Ganatra, O. Lazarev, Flexible Lagrangians, Int. Math. Res. Not., rny078, https://doi.org/10.1093/imrn/rny078 (2018). Available at arXiv:1510.01287.

S. Ganatra, J. Pardon, V. Shende, Covariantly functorial wrapped Floer theory on Liouville sectors, to appear in Publ. Math. IHES (2019), 115 pages. Available at arXiv:1706.03152.

M. Abouzaid, S. Ganatra, H. Iritani, N. Sheridan, The Gamma and Strominger-Yau-Zaslow conjectures: a tropical approach to periods, to appear in Geom. Top. (2019), 31 pages, arXiv:1809.02177.

S. Ganatra, Symplectic cohomology and duality for the wrapped Fukaya category, preprint (2013), 166 pages, arXiv:1304.7312. My Ph.D. thesis. A slightly more up to date version is available here.

S. Ganatra, T. Perutz, N. Sheridan, Mirror symmetry: from categories to curve counts, preprint (2015), 37 pages, arXiv:1510.03839.

S. Ganatra, Automatically generating Fukaya categories and computing quantum cohomology, preprint (2019), 27 pages, arXiv:1605.07702.

S. Ganatra, D. Pomerleano, A Log PSS morphism with applications to Lagrangian embeddings, preprint (2016), 59 pages, arXiv:1611.06849.

S. Ganatra, J. Pardon, V. Shende, Sectorial descent for wrapped Fukaya categories, preprint (2019), 111 pages, arXiv:1809.03427.

S. Ganatra, J. Pardon, V. Shende, Microlocal Morse theory of wrapped Fukaya categories, preprint (2018), 47 pages, arXiv:1809.08807.

S. Ganatra, D. Pomerleano, Symplectic cohomology rings of affine varieties in the topological limit, preprint (2018), 96 pages, arXiv:1811.03609.

S. Ganatra, Cyclic homology, S^1-equivariant Floer cohomology, and Calabi-Yau structures, preprint (2019), 70 pages, available here.

Teaching

Other